RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2001, Volume 37, Number 12, Pages 1655–1663 (Mi de10509)  

This article is cited in 2 scientific papers (total in 2 papers)

Partial Differential Equations

Optimization of the Boundary Control of Vibrations on One Endpoint with the Other Endpoint Being Fixed

G. D. Chabakauri

Lomonosov Moscow State University

Full text: PDF file (1307 kB)

English version:
Differential Equations, 2001, 37:12, 1742–1750

Bibliographic databases:

UDC: 517.956.3
Received: 05.12.2000

Citation: G. D. Chabakauri, “Optimization of the Boundary Control of Vibrations on One Endpoint with the Other Endpoint Being Fixed”, Differ. Uravn., 37:12 (2001), 1655–1663; Differ. Equ., 37:12 (2001), 1742–1750

Citation in format AMSBIB
\Bibitem{Cha01}
\by G.~D.~Chabakauri
\paper Optimization of the Boundary Control of Vibrations on One Endpoint with the Other Endpoint Being Fixed
\jour Differ. Uravn.
\yr 2001
\vol 37
\issue 12
\pages 1655--1663
\mathnet{http://mi.mathnet.ru/de10509}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1967591}
\transl
\jour Differ. Equ.
\yr 2001
\vol 37
\issue 12
\pages 1742--1750
\crossref{https://doi.org/10.1023/A:1014423424810}


Linking options:
  • http://mi.mathnet.ru/eng/de10509
  • http://mi.mathnet.ru/eng/de/v37/i12/p1655

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. Zh. Sakbaev, “Cauchy problem for degenerating linear differential equations and averaging of approximating regularizations”, Journal of Mathematical Sciences, 213:3 (2016), 287–459  mathnet  crossref  mathscinet
    2. M. M. Potapov, D. A. Ivanov, “Problems of two-sided boundary control for the wave equation on subcritical intervals in classes of strong generalized solutions”, Proc. Steklov Inst. Math. (Suppl.), 287, suppl. 1 (2014), 145–155  mathnet  crossref  mathscinet  isi  elib
  • Number of views:
    This page:40
    Full text:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019